Translator Disclaimer
March 2016 Conditions for permanence and ergodicity of certain stochastic predator-prey models
Nguyen Huu Du, Dang Hai Nguyen, G. George Yin
Author Affiliations +
J. Appl. Probab. 53(1): 187-202 (March 2016).

Abstract

In this paper we derive sufficient conditions for the permanence and ergodicity of a stochastic predator-prey model with a Beddington-DeAngelis functional response. The conditions obtained are in fact very close to the necessary conditions. Both nondegenerate and degenerate diffusions are considered. One of the distinctive features of our results is that they enable the characterization of the support of a unique invariant probability measure. It proves the convergence in total variation norm of the transition probability to the invariant measure. Comparisons to the existing literature and matters related to other stochastic predator-prey models are also given.

Citation

Download Citation

Nguyen Huu Du. Dang Hai Nguyen. G. George Yin. "Conditions for permanence and ergodicity of certain stochastic predator-prey models." J. Appl. Probab. 53 (1) 187 - 202, March 2016.

Information

Published: March 2016
First available in Project Euclid: 8 March 2016

zbMATH: 1338.34091
MathSciNet: MR3471956

Subjects:
Primary: 34C12 , 60H10 , 92D25

Keywords: Beddington-DeAngelis functional response , ergodicity , extinction , permanence , Predator-prey , stationary distribution

Rights: Copyright © 2016 Applied Probability Trust

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.53 • No. 1 • March 2016
Back to Top